Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suggest remedy to get rid of keratosis pilaris and have soft skin?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I'm fine doctor. I hope you're doing well too. I have another problem. I have keratosis pilaris on my thighs. They appear like goose flesh and it is rough. I cant expose my legs when I go swimming. Its very embarrassing. Someone told me to scrub, but that didn't help. Please help me to get rid of these keratosis pilaris and have soft skin. Please help me.
Posted Fri, 27 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 2 hours later
Brief Answer: Need some more details Detailed Answer: Hi, Thanks for your query. I would like to know some more details Since when do you have the condition? When was the condition diagnosed and who diagnosed? What medication have you tried till now? Did you have similar lesions in past? Kindly send an image of the part exposing the lesions, I shall have a look and advice you better. Waiting for your response,
Above answer was peer-reviewed by
Follow-up: Suggest remedy to get rid of keratosis pilaris and have soft skin? 14 hours later
This condition has been persisting for the past 15-18 months. I never saw a doctor regarding this because I thought it might go away. This is the first time I am encountering this skin problem. For the time being I can send you an internet link. The image in this link looks exactly like mine WWW.WWWW.WW I encounter no itching or pain. Just roughness and dry skin.
Answered by Dr. Raju A.T 6 hours later
Brief Answer: Adapalene and Salicylix Detailed Answer: Hi, Thanks for the information. Keratosis pilars is not a serious condition but only cosmetically unappealing. Hence can go for treatments which bring down the lesions mainly but not the process under. You can apply ADAPALENE ointment on the part affected in the night and SALICYLIX in the day. Do it for a minimum of 2 weeks to see some response and continue till the lesions disappear. Do apply moisturizer rest of the day to avoid dryness and subsequent itching and other complications. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor